# SDR CALA2017020600273

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 72,033 hours, 8,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK EMERGENCY LIGHT SYSTEM FOUND DOOR 1 & DOOR 4 GALLEY EMERGENCY LIGHT NEAR LT AISLE FLOOR NOT ON. SPEC B747-33-3-6021 REPLACED THE EMERGENCY LIGHT AND CARRIED OUT OPERATION TEST FOUND NORMAL IAW AMM 33-51-12-332-001 REV.182.
